Alert archive / Texas / Flash Flood Warnings in 2019
Flash Flood Warning 13, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 18, 2019, 1:42 PM CDT for 4 counties in Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2019, 1:42 PM CDT (18:42 UTC)
- Expired
- May 18, 2019, 4:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Collin County, TX, Dallas County, TX, Denton County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 68 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 2:35 PM CDT | FLASH FLOOD | 3.9 Nnw Dallas, TX | DELAYED REPORT: STREET FLOODING IN DALLAS AT INWOOD RD AND FOREST PARK RD NEAR UTSW. VEHICLE STRANDED IN CENTER LANE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 53 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.7 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2163 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 722 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 302 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 16.5
The text
As transmitted.
546 WGUS54 KFWD 181842 FFWFWD TXC085-113-121-439-182145- /O.NEW.KFWD.FF.W.0013.190518T1842Z-190518T2145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Fort Worth TX 142 PM CDT Sat May 18 2019 The National Weather Service in Fort Worth has issued a * Flash Flood Warning for... Southeastern Denton County in north central Texas... Southeastern Tarrant County in north central Texas... Southern Collin County in north central Texas... Dallas County in north central Texas... * Until 445 PM CDT.. * At 141 PM CDT, Doppler radar and automated rain gauges indicated thunderstorms producing heavy rain across the warned area. Up to one inch of rain has already fallen...some of this in the past 30 minutes. This rainfall will lead to excessive water runoff and cause flash flooding. Low-lying areas are most vulnerable to rapidly rising water. Some low-water crossings may flood and become impassable. * Some locations that will experience flooding include... Dallas, Fort Worth, Arlington, Plano, Garland, Irving, Grand Prairie, McKinney, Carrollton, Frisco, Richardson, Lewisville, Allen, Mansfield, Euless, Desoto, Bedford, Grapevine, Cedar Hill and Wylie. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, urban areas, highways, streets and underpasses as well as other drainage areas and low lying spots. && LAT...LON 3327 9638 3255 9683 3256 9737 3326 9682 $$ Bain
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 18, 12:58 PM CDT, 44 minutes earlier.
Area forecast discussion, May 18, 12:58 PM CDT, 44 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 1258 PM CDT Sat May 18 2019 .AVIATION... /18Z TAFs/ Main concern is convection moving through local terminals at this time. Gusts up to 35-45 kt (generally out of the west/southwest) can be expected with these storms as they move through, along with VSBYs dropping to IFR levels. Convection should clear Metroplex sites by approximately 20Z, although there is a low potential for cells to linger beyond 20Z, especially at KDAL. Cells will take slightly longer to reach KACT, but they will also persist near the airfield longer. Therefore, maintain TEMPO TSRA through 23Z, with some potential for convective impacts to last even longer at Waco. After convection clears sites, winds will be gusty from the southwest, prior to nocturnal decoupling reducing wind speeds. Mainly VFR expected after storms pass to the east, but then MVFR CIGs are forecast to return after midnight. Confidence in timing is low, however. Picca && .SHORT TERM... /Issued 250 AM CDT Sat May 18 2019/ /Through Tonight/ An episode of severe weather is expected today, although exactly how convection and attendant threats will unfold remain in question. There are three main points of concern discussed below, all of which are being handled by varying degrees of quality by latest guidance. Currently not a fan of any lone CAM solution, as all are struggling with timing/placement of initiation within the open warm sector. Despite this, larger scale factors can still deliver some clues as to how things may proceed today. Our current setup consists of a moisture-rich boundary layer (70F dewpoints) which overspreads much of the Southern Plains, capped by a rather stout inversion in the 700-750 mb layer. Above this inversion, steep lapse rates of 8 C/km are contributing to rather large MUCAPE values which will continue climbing today. A deep upper low exists across the Intermountain west, with broad troughing and southwest flow aloft over Texas. A lead disturbance pivoting through this parent trough is aiding in ascent across the Concho Valley along with increased lift associated with warm advection from a strengthening nocturnal low-level jet. The result of this lift can be seen on morning satellite and radar, with an increase in convective initiation and cooling cloud tops on all activity west of the forecast area. This region of convection will be the first of three concerns for today. An eventual vague organization of convection to our west is expected to occur over the next 3-6 hours as it continues moving eastward. This may take some time to occur, as mid-level wind fields are still relatively weak with the fastest flow still positioned farther to our northwest closer to the upper trough. Shear in the lowest 3 km from San Angelo to Abilene is only about 25 kts at best at the current time based on latest objective analysis, although these values should increase with time as wind fields strengthen with the approaching upper trough. The increased shear should allow a complex/cluster to materialize and move northeastward into our western zones sometime around daybreak. This cluster should roughly follow a trajectory along with the lead upper disturbance responsible for its initiation, which means it should have a tendency to track into our North Texas counties while activity on the southern end struggles and weakens, especially as the low-level jet begins weakening later this morning. The severity of this convection remains in question, and its possible it may remain weakly elevated during an unfavorable time of day for surface-based convection. This may limit what would otherwise be a decent threat for damaging winds. More robust updrafts within the convective cluster would still be capable of some marginally severe hail simply due to large elevated instability, but the rather modest shear should limit individual updraft intensity and longevity. If activity is able to persist into mid/late morning and encounter better surface-based instability, a tornado spin-up could be possible along any more organized segments within this cluster/line. The morning round of storms will have major implications on the severe threat through midday and into the afternoon, which is the second point of concern. The northeast track of the convective cluster described above would largely leave our Central Texas areas ripe with large diurnally-driven surface based instability through midday. When coupled with increasing deep-layer shear, a supercellular storm mode would be likely, and capable of all severe hazards. Very large low-level instability and low LCL heights could contribute to a more favorable tornado potential, especially the farther east one's location. In addition, any isolated supercell storms will be able to feed on rather remarkable instability values, and should be capable of large, potentially significant hail as well. The location for these threats really will not be known until mid-morning when we see the evolution of the aforementioned convective cluster and how much contamination of the environment it may cause in its vicinity. Any areas unaffected by early morning storms will need to pay close attention to the weather around midday through the afternoon. However, this threat will only exist if the morning cluster behaves as advertised above. A slower motion with the morning storms could cause the afternoon supercellular threat to exist back west into the I-35 corridor as well. But a faster motion would limit this threat to areas farther southeast. More on this alternate scenario is discussed below. The third point of concern is the potential for any redevelopment along the dryline boundary late this afternoon which would mostly occur across our northwest. Depending on how fast morning convection exists our western CWA, this area should have enough time to recover and diurnally destabilize ahead of a sharp surface dryline. Low-level convergence and continued synoptic scale ascent ahead of the upper trough would allow new storms to possibly develop by late afternoon. These storms would also likely be supercellular in nature, and capable of a renewed severe threat west of I-35 and north of I-20 into the early evening. This potential is rather low, and again, will hinge on events earlier in the day. A seemingly less likely (but not impossible) alternate scenario is for a line of storms to develop from the early morning convection to our west and spread through the entire forecast area by late morning or early afternoon. Because of the reasons previously discussed (trough lifts north, nocturnal jet weakens, modest 0-3 km shear), a well-organized line does not seem like the most likely solution at this time. However, if it were to occur, it would feature a threat for strong/damaging winds across much of the forecast area along with an embedded tornado threat, particularly east of I-35. This scenario would virtually end the chance for any new afternoon development anywhere in the forecast area. By late evening, all activity should be exiting the area to the southeast. A weak surface cold front will nudge into our northwestern zones with cooler and drier air behind it. This should lead to a rather quiet overnight period heading into Sunday morning with cooler lows than previous nights. -Stalley && .LONG TERM... /Issued 250 AM CDT Sat May 18 2019/ /Sunday through Next Weekend/ An upper low will drop southeast across California on Sunday and approach North and Central Texas from the west on Monday. Light east to southeast winds on Sunday will veer and pick up speed on Monday as the approaching low induces and helps to strengthen a lee surface trough, with speeds of 15 to 25 MPH expected by Monday afternoon. A weak ripple ahead of the low pressure system could generate isolated convection across the northwest third of the region on Monday, but the presence of a capping inversion should keep Monday POPs on the low side. A stronger shortwave pivoting around the base of the upper low will generate more widespread thunderstorms across Northwest Texas Monday afternoon. Forcing for ascent produced by the disturbance combined with a strong low level jet should maintain convection Monday night as activity moves into northwestern portions of the CWA. Shear and instability will be sufficient for some of these thunderstorms to become severe with both a damaging wind and a hail threat present. A potential for a few tornadoes will also exist, though the tornado threat will be likely be higher northwest of the region where earlier activity will have likely been composed of supercells. A QLCS type of complex should be ongoing Tuesday morning as activity approaches the I-35 corridor. The upper low (along with its pivoting shortwave) will race off to the northeast during he day, taking the better forcing with it. This and the weakening low level jet will cause convection to weaken some during the morning hours, but activity should re-intensify by midday as outflow pushes into a moist and unstable environment. A few strong to severe thunderstorms will again be possible Tuesday afternoon along an east of I-35. Training convection will become more likely during this time along with the potential for heavy rain and localized flash flooding. Activity will push off to our east Tuesday evening, which may be followed by patchy dense fog Tuesday night due to clearing skies and saturated soils. The rest of the week still looks to be dominated by a ridge in the southeast part of the CONUS and a trough in the southwest, with isolated dryline convection possible in our west and northwest counties each evening. Temperatures will be slightly above normal due to the influence of the ridge, with highs approaching 90 each afternoon. Slightly better rain chances will become possible next weekend as a piece of the southwest trough breaks off and moves east around the northwest periphery of the southeast ridge. Even better rain chances may return early the following week as the next upper low approaches. 30 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 79 66 86 70 86 / 100 40 0 0 20 Waco 80 71 88 72 86 / 90 30 0 10 5 Paris 77 68 85 65 86 / 100 70 0 5 20 Denton 79 60 87 68 86 / 100 40 0 5 30 McKinney 77 64 85 68 86 / 100 50 0 5 20 Dallas 79 67 87 72 88 / 100 40 0 0 20 Terrell 80 69 86 70 87 / 100 60 0 5 10 Corsicana 80 72 89 72 87 / 100 60 0 5 5 Temple 80 71 90 72 87 / 90 30 5 10 0 Mineral Wells 83 57 87 67 86 / 100 30 0 0 30 && .FWD WATCHES/WARNINGS/ADVISORIES... None. && 11/79
Hazardous weather outlook, May 18, 12:49 PM CDT, 53 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 1249 PM CDT Sat May 18 2019 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191215- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 1249 PM CDT Sat May 18 2019 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...This Afternoon and Tonight. A line of thunderstorms move east across North and Central Texas through the afternoon. The main hazards will be damaging winds and hail. A few storms may develop ahead of the main line of storms and will be capable of damaging winds and hail as well as a few tornadoes. Thunderstorms will end from west to east through the evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday. After a break in thunderstorm chances on Sunday, additional storms are possible on Monday and Tuesday across the region. Severe weather will be possible during this time as well. Low thunderstorm chances will also exist on Wednesday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely across most of North and Central Texas through the afternoon.
In the hours before
Local storm report, May 18, 1:02 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
102 PM CDT SAT MAY 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND GST 15 N FORT WORTH 32.97N 97.34W
05/18/2019 M58 MPH TARRANT TX ASOS
KAFW ASOS REPORTS 50KT WIND GUST AT 1230 PMLocal storm report, May 18, 1:07 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
107 PM CDT SAT MAY 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD HASLET 32.923N 97.381W
05/18/2019 TARRANT TX AMATEUR RADIO
REPORTS OF STREET FLOODING AND WATER NEAR THE HOUSES
NEAR 287 AND BONS RANCH RD. IN THE VAN ZANDT SUBDIVISIONLocal storm report, May 18, 1:11 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
111 PM CDT SAT MAY 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 PM TSTM WND GST 2.5 ESE GRAPEVINE 32.92N 97.04W
05/18/2019 M62 MPH TARRANT TX ASOS
DFW AIRPORT ASOS REPORTS 62 MPH WIND GUSTLocal storm report, May 18, 1:17 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
117 PM CDT SAT MAY 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 PM TSTM WND DMG ALLEN 33.10N 96.68W
05/18/2019 COLLIN TX AMATEUR RADIO
LARGE TREES, ABOUT 12 INCH IN DIAMETER SNAPPED AT BASE
IN ALLEN.Local storm report, May 18, 1:20 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
120 PM CDT SAT MAY 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 PM TSTM WND GST 1 NNW ADDISON 32.96N 96.83W
05/18/2019 M58 MPH DALLAS TX ASOS
ADDISON AIRPORT REPORTS GUST OF 58 MPHLocal storm report, May 18, 1:36 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
136 PM CDT SAT MAY 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM HAIL 2.5 N BURLESON 32.57N 97.32W
05/18/2019 E1.00 INCH JOHNSON TX AMATEUR RADIO
REPORTS OF QUARTER SIZE HAIL IN BURLESON IN TWO
LOCATIONS (BOTH JOHNSON AND TARRANT CO). I-35 AND HIDDEN
CREEK AND 157 AND TURNEY WAYThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:44 PM CDT | River Flood Warning | FWD | Hunt | 61 hr |
| May 17, 7:44 PM CDT | River Flood Warning | FWD | Hunt, Rockwall | 62 hr |
| May 17, 8:13 PM CDT | River Flood Warning | FWD | Dallas | 4 days |
| May 18, 2:44 AM CDT | Special Weather Statement | FWD | Eastland | 31 min |
| May 18, 6:02 AM CDT | Special Weather Statement | FWD | Eastland | 28 min |
| May 18, 6:33 AM CDT | Special Weather Statement | FWD | Stephens | 27 min |
| May 18, 7:08 AM CDT | Special Weather Statement | FWD | Palo Pinto | 37 min |
| May 18, 7:51 AM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 54 min |
| May 18, 7:56 AM CDT | Special Weather Statement | FWD | Jack | 34 min |
| May 18, 8:10 AM CDT | Tornado Warning | FWD | Young | 20 min |
| May 18, 8:33 AM CDT | Special Weather Statement | FWD | Jack | 27 min |
| May 18, 8:47 AM CDT | Special Weather Statement | FWD | Stephens, Young | 28 min |
| May 18, 9:11 AM CDT | Special Weather Statement | FWD | Stephens | 34 min |
| May 18, 9:30 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 60 min |
| May 18, 9:37 AM CDT | Areal Flood Advisory | FWD | Jack, Palo Pinto, Stephens, Young | 3 hr |
| May 18, 9:52 AM CDT | Special Weather Statement | FWD | Montague | 23 min |
| May 18, 9:58 AM CDT | Special Weather Statement | FWD | Palo Pinto | 32 min |
| May 18, 10:12 AM CDT | Areal Flood Advisory | FWD | Montague | 3 hr |
| May 18, 10:39 AM CDT | Special Weather Statement | FWD | Palo Pinto, Parker, Wise | 36 min |
| May 18, 11:04 AM CDT | Special Weather Statement | FWD | Cooke, Denton, Grayson | 41 min |
| May 18, 11:14 AM CDT | Special Weather Statement | FWD | Parker, Tarrant | 46 min |
| May 18, 11:40 AM CDT | Special Weather Statement | FWD | Collin, Denton, Grayson | 50 min |
| May 18, 11:44 AM CDT | Areal Flood Advisory | FWD | Denton, Parker, Tarrant, Wise | 3 hr |
| May 18, 11:58 AM CDT | Special Weather Statement | FWD | Parker, Tarrant | 47 min |
| May 18, 12:16 PM CDT | Areal Flood Advisory | FWD | Collin, Denton, Grayson | 3 hr |
| May 18, 12:26 PM CDT | Special Weather Statement | FWD | Collin, Denton, Fannin, Grayson | 49 min |
| May 18, 12:32 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 58 min |
| May 18, 12:36 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 54 min |
| May 18, 12:37 PM CDT | Flash Flood Warning | FWD | Denton, Tarrant | 3 hr |
| May 18, 12:59 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas | 61 min |
| May 18, 1:04 PM CDT | River Flood Warning | FWD | Denton | 45 hr |
| May 18, 1:06 PM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Tarrant | 3 hr |
| May 18, 1:27 PM CDT | Severe Thunderstorm Warning | FWD | Johnson, Tarrant | 33 min |
| May 18, 1:45 PM CDT | Areal Flood Advisory | FWD | Johnson | 3 hr |
| May 18, 1:55 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 65 min |
| May 18, 2:06 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 54 min |
| May 18, 2:14 PM CDT | River Flood Warning | FWD | Wise | 6 days |
| May 18, 2:14 PM CDT | River Flood Warning | FWD | Dallas | 25 hr |
| May 18, 2:14 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, McLennan | 61 min |
| May 18, 2:33 PM CDT | River Flood Warning | FWD | Dallas | 7 hr |
| May 18, 2:41 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 64 min |
| May 18, 2:42 PM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 3 hr |
| May 18, 2:43 PM CDT | Severe Thunderstorm Warning | FWD | Falls, McLennan | 62 min |
| May 18, 2:50 PM CDT | Special Weather Statement | FWD | Hunt | 25 min |
| May 18, 2:59 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Hunt, Kaufman, Rockwall | 61 min |
| May 18, 2:59 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 31 min |
| May 18, 3:02 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hopkins, Hunt | 58 min |
| May 18, 3:09 PM CDT | Special Weather Statement | FWD | Johnson | 51 min |
| May 18, 3:23 PM CDT | Tornado Warning | FWD | Ellis, Navarro | 22 min |
| May 18, 3:33 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman | 42 min |
| May 18, 3:37 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, Limestone, McLennan | 38 min |
| May 18, 3:46 PM CDT | Tornado Warning | FWD | Kaufman, Van Zandt | 29 min |
| May 18, 3:57 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hopkins, Hunt, Lamar | 63 min |
| May 18, 3:58 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 62 min |
| May 18, 4:05 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Freestone, Limestone | 55 min |
| May 18, 4:09 PM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 51 min |
| May 18, 4:24 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar | 50 min |
| May 18, 4:31 PM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Lamar | 3 hr |
| May 18, 4:36 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 54 min |
| May 18, 4:46 PM CDT | Special Weather Statement | FWD | Fannin | 44 min |
| May 18, 4:59 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 61 min |
| May 18, 5:01 PM CDT | Areal Flood Advisory | FWD | Freestone, Limestone | 3 hr |
| May 18, 5:29 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 38 min |
| May 18, 5:30 PM CDT | River Flood Warning | FWD | Dallas | 13 hr |
| May 18, 5:45 PM CDT | Flash Flood Warning | FWD | Freestone, Limestone | 2 hr |
| May 18, 5:59 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Limestone | 61 min |
| May 18, 6:06 PM CDT | River Flood Warning | FWD | Limestone | 32 hr |
| May 18, 6:10 PM CDT | River Flood Warning | FWD | Collin | 31 hr |
| May 18, 6:33 PM CDT | Special Weather Statement | FWD | Limestone | 42 min |
| May 18, 6:40 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 65 min |
| May 18, 6:49 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Leon, Limestone, Robertson | 56 min |
Nearby
Flash Flood Warnings in Texas, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.